Alert archive / Florida / River Flood Warnings in 2016
River Flood Warning 2, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Jan 17, 2016, 10:08 AM EST for DeSoto County, Florida. It took effect at Jan 18, 2016, 3:00 PM EST. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Jan 17, 2016, 10:08 AM EST (15:08 UTC)
- In effect from
- Jan 18, 2016, 3:00 PM EST
- Expired
- Jan 18, 2016, 10:08 AM EST
- In force
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County DeSoto County, FL
The radar
The Tampa radar (KTBW), 71 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Horse Creek near Arcadia at SR 72 (ARHF1). The gauge peaked at 10.79 ft at Jan 19, 2016, 10:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 14.5 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02297310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
875
WGUS42 KTBW 171508
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1008 AM EST SUN JAN 17 2016
...The National Weather Service in Tampa Fl has issued a Flood Warning for the
following rivers...
Myakka River At Myakka River State Park
Horse Creek Near Arcadia
.Heavy rainfall over the past several days with strong storms is causing a rise
in water level along some local rivers. These rivers are expected to remain at
flood through the week and then gradually recede by the end of the week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC115-180408-
/O.NEW.KTBW.FL.W.0001.160119T1800Z-160121T1200Z/
/MKCF1.1.ER.160119T1800Z.160120T0000Z.160121T0600Z.NO/
1008 AM EST SUN JAN 17 2016
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Myakka River At Myakka River State Park
* From Tuesday afternoon until Thursday morning.
* At 9 AM Sunday the stage was...5 feet.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* The river is forecast to rise above flood stage by Tuesday early afternoon and
continue to rise to near 7.1 feet by Wednesday morning.the river is expected
to fall below flood stage by early Thursday morning.
* Impact...at 8 feet...The main road at Myakka State Park floods.
* Impact...at 7 feet...Trails, picnic areas, and parking lots at Myakka State
Park flood.
* Flood history...This crest compares to a previous crest of 7.1 feet on Aug 16
1997.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Myakka
Myakka Rive 7 5.0 Sun 09 AM 6.3 6.9 7.1 6.9 6.6
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-180408-
/O.NEW.KTBW.FL.W.0002.160118T2000Z-000000T0000Z/
/ARHF1.1.ER.160118T2000Z.160120T0000Z.000000T0000Z.NO/
1008 AM EST SUN JAN 17 2016
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Horse Creek Near Arcadia
* From Monday afternoon until further notice.
* At 9 AM Sunday the stage was...8.5 feet.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* The river is forecast to rise above flood stage by tomorrow afternoon and
continue to rise to near 12.7 feet by Wednesday morning.
* Impact...at 12 feet...The access road to Hidden Acres is impassable.
* Impact...at 11 feet...Secondary roads in hidden acres and royal palm begin
to flood.
* Impact...at 10.5 feet...Two homes become isolated.
* Flood history...This crest compares to a previous crest of 12.7 feet on Aug 8
2002.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Horse Creek
Arcadia 12 8.5 Sun 09 AM 11.3 12.5 12.7 12.6 12.2
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$1 follow-up statement
584
WGUS82 KTBW 180248
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
948 PM EST SUN JAN 17 2016
...The Flood Warning is cancelled for the following rivers in Florida...
Myakka River At Myakka River State Park
Horse Creek Near Arcadia
.Heavy rain from early Sunday morning will bring a rise to area rivers
and streams but flooding is not expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC115-180318-
/O.CAN.KTBW.FL.W.0001.000000T0000Z-160121T1200Z/
/MKCF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
948 PM EST SUN JAN 17 2016
The Flood Warning is cancelled for
The Myakka River At Myakka River State Park
* At 9 PM Sunday the stage was 5.3 feet and rising slowly.
* Flood stage is 7.0 feet.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State
Park flood.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Myakka
Myakka Rive 7 5.3 Sun 09 PM 5.7 6.2 6.6 6.5 6.1
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-180318-
/O.CAN.KTBW.FL.W.0002.000000T0000Z-160118T0248Z/
/ARHF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
948 PM EST SUN JAN 17 2016
The Flood Warning is cancelled for
The Horse Creek Near Arcadia
* At 9 PM Sunday the stage was 9.6 feet and rising slowly.
* Flood stage is 12.0 feet.
* Impact...at 12.0 feet...The access road to Hidden Acres is impassable.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Horse Creek
Arcadia 12 9.6 Sun 09 PM 10.4 11.3 11.7 11.4 10.7
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jan 17, 9:23 AM EST, 45 minutes earlier.
Area forecast discussion, Jan 17, 9:23 AM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
923 AM EST SUN JAN 17 2016
.MORNING UPDATE...THE LOW PRESSURE SYSTEM THAT RAPIDLY MOVED THROUGH
THE AREA IS NOW LOCATED OFF THE CAROLINA COASTLINE. RADAR IS STILL
SHOWING SOME LINGERING SHOWERS...BUT WILL QUICKLY MOVE OUT OF THE
AREA. LATEST VISIBLE SATELLITE IMAGERY IS SHOWING SOME LOW CLOUDS
MAKING THEIR WAY ONSHORE WESTERN FLORIDA. MOSTLY CLOUDY SKIES CAN BE
EXPECTED THROUGH THE DAY AND THEN CLEARING UP LATER THIS EVENING
INTO THE NIGHT. BREEZY NORTH NORTHWEST WINDS CAN BE EXPECTED AS THE
GRADIENT TIGHTENS BETWEEN THE FRONTAL BOUNDARY AND STRONG HIGH
PRESSURE BEGINNING TO RIDGE OVER THE AREA. A DRASTIC COOL DOWN IS
EXPECTED LATER TONIGHT THROUGH WEDNESDAY AS THE HIGH PRESSURE RIDGES
INTO THE AREA ALLOWING FOR COOLER POLAR AIR TO FILTER INTO THE AREA.
WILL MAKE MINOR TWEAKS TO THE POP GRIDS TO ACCOUNT FOR LINGERING
SHOWERS. EVERYTHING ELSE LOOKS GOOD FOR NOW.
&&
.AVIATION...SOME AREAS OF MVFR CEILINGS ARE STILL POSSIBLE THROUGH
THE MORNING HOURS...OTHERWISE VFR CONDITIONS SHOULD PREVAIL. GUSTY
SOUTHWEST TO WEST WINDS WILL SHIFT TO THE NORTH NORTHWEST BY LATE
MORNING AS THE COLD FRONT MOVES ACROSS THE AREA.
&&
.MARINE...THE GALE WARNING AND SMALL CRAFT ADVISORIES WILL REMAIN IN
EFFECT AS THE ROBUST WINDS WITH THIS QUICK MOVING SYSTEM CONTINUE
ACROSS THE COASTAL WATERS INTO THIS AFTERNOON. WINDS WILL DIMINISH
RATHER QUICKLY LATER THIS AFTERNOON AND EVENING...BUT SEAS WILL TAKE
A LONGER TO SUBSIDE. HIGH PRESSURE WILL MOVE ACROSS THE EASTERN U.S.
GRADUALLY SHIFTING WINDS TO EASTERLY BY MIDWEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 67 45 61 42 / 30 0 0 0
FMY 73 47 65 44 / 30 0 0 0
GIF 68 43 63 40 / 30 0 0 0
SRQ 68 47 61 42 / 30 0 0 0
BKV 67 39 61 33 / 30 0 0 0
SPG 67 48 60 46 / 30 0 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT THROUGH THIS EVENING FOR COASTAL
MANATEE-COASTAL SARASOTA.
HIGH SURF WARNING UNTIL 10 PM EST THIS EVENING FOR COASTAL
CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
MANATEE-COASTAL SARASOTA-PINELLAS.
WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR COASTAL
CHARLOTTE-COASTAL CITRUS-COASTAL HERNANDO-COASTAL
HILLSBOROUGH-COASTAL LEE-COASTAL LEVY-COASTAL MANATEE-
COASTAL PASCO-COASTAL SARASOTA-PINELLAS.
COASTAL FLOOD ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
COASTAL CITRUS-COASTAL HERNANDO-COASTAL HILLSBOROUGH-
COASTAL LEVY-COASTAL MANATEE-COASTAL PASCO-COASTAL
SARASOTA-PINELLAS.
HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR COASTAL
CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
MANATEE-COASTAL SARASOTA-PINELLAS.
LAKE WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
DESOTO-HARDEE-HIGHLANDS-INLAND CHARLOTTE-INLAND
CITRUS-INLAND HERNANDO-INLAND HILLSBOROUGH-INLAND LEE-
INLAND LEVY-INLAND MANATEE-INLAND PASCO-INLAND
SARASOTA-POLK-SUMTER.
GULF WATERS...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EST
THIS EVENING FOR COASTAL WATERS FROM BONITA BEACH TO
ENGLEWOOD FL OUT 20 NM-COASTAL WATERS FROM ENGLEWOOD
TO TARPON SPRINGS FL OUT 20 NM-COASTAL WATERS FROM
TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-WATERS
FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60
NM.
GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR COASTAL
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL
OUT 20 NM-COASTAL WATERS FROM TARPON SPRINGS TO
SUWANNEE RIVER FL OUT 20 NM-WATERS FROM BONITA BEACH
TO ENGLEWOOD FL OUT 20 TO 60 NM-WATERS FROM ENGLEWOOD
TO TARPON SPRINGS FL OUT 20 TO 60 NM-WATERS FROM
TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 4 AM EST
MONDAY FOR WATERS FROM BONITA BEACH TO ENGLEWOOD FL
OUT 20 TO 60 NM-WATERS FROM ENGLEWOOD TO TARPON
SPRINGS FL OUT 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
CHARLOTTE HARBOR AND PINE ISLAND SOUND-TAMPA BAY
WATERS.
&&
UPDATE/AVIATION/MARINE...74/WYNN
DECISION SUPPORT...57/MCMICHAELHazardous weather outlook, Jan 17, 1:20 AM EST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 120 AM EST SUN JAN 17 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-171500- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 120 AM EST SUN JAN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...REST OF TONIGHT AND SUNDAY. ...THUNDERSTORM IMPACT... A STRONG STORM SYSTEM WILL IMPACT THE AREA OVERNIGHT INTO EARLY THIS MORNIGN. STRONG TO SEVERE STORMS WILL BE LIKELY WITH THIS SYSTEM...CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...DAMAGING GUSTY WINDS...FREQUENT DEADLY LIGHTNING STRIKES...AND PERHAPS ISOLATED STRONG TORNADOES. THE THREAT FOR SEVERE WEATHER IS EXPECTED TO RAPIDLY DIMINISH BY MIDDAY. ...MARINE IMPACTS... HAZARDOUS BOATING CONDITIONS WILL CONTINUE ACROSS THE EASTERN GULF OF MEXICO OVERNIGHT AND THROUGH THE DAY ON SUNDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY. ...RIP CURRENT IMPACT... ELEVATED SURF CONDITIONS WILL PERSIST MAINTAINING A THREAT OF HIGH SURF AND RIP CURRENTS SUNDAY AND INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS BEING REQUESTED THROUGH THE OVERNIGHT AND SUNDAY MORNING HOURS. MROCZKA
In the hours before
Local storm report, Jan 17, 4:28 AM EST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
428 AM EST SUN JAN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM TORNADO 5 S SARASOTA 27.26N 82.55W
01/17/2016 SARASOTA FL LAW ENFORCEMENT
STRUCTURAL DAMAGE AND DAMAGE TO SEVERAL CONDOS IN THE
6200 BLOCK OF MIDNIGHT PASS ROAD ON SIESTA KEY.
&&
TDLocal storm report, Jan 17, 4:29 AM EST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
429 AM EST SUN JAN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 AM TORNADO 5 S SARASOTA 27.26N 82.55W
01/17/2016 SARASOTA FL LAW ENFORCEMENT
STRUCTURAL DAMAGE TO HOUSES ON SHELBURNE LANE.
&&
TDLocal storm report, Jan 17, 4:37 AM EST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
437 AM EST SUN JAN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND GST 5 SE MANASOTA KEY 26.87N 82.32W
01/17/2016 M58 MPH CHARLOTTE FL PUBLIC
HOME WEATHER STATION MEASURED 58 MPH ON DON PEDRO ISLAND.
&&
TDLocal storm report, Jan 17, 4:47 AM EST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
447 AM EST SUN JAN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TORNADO 3 N DUETTE 27.63N 82.13W
01/17/2016 MANATEE FL 911 CALL CENTER
*** 1 INJ *** MANATEE COUNTY 911 REPORTS STRUCTURE
COLLAPSE IN DUETTE WITH AN UNKNOWN NUMBER OF INJURIES OF
VARYING DEGREES. TIME ESTIMATED FROM RADAR.
&&
FLEMINGLocal storm report, Jan 17, 9:01 AM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
901 AM EST SUN JAN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM TSTM WND DMG 3 NNE ARCADIA 27.26N 81.85W
01/17/2016 DESOTO FL LAW ENFORCEMENT
MULTIPLE TREES REPORTED DOWN ALONG HAMMOCK ROAD. TIME
BASED ON RADAR.
&&
JCMLocal storm report, Jan 17, 9:44 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
944 AM EST SUN JAN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM TSTM WND DMG 6 E WAUCHULA 27.55N 81.71W
01/17/2016 HARDEE FL DEPT OF HIGHWAYS
TREES DOWN AND BLOCKING THE ROAD ON CECIL DURRANCE ROAD.
TIME ESTIMATED BY RADAR.
&&
JCMThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 1:48 AM EST | Special Weather Statement | TBW | Pinellas | 27 min |
| Jan 17, 1:51 AM EST | Special Marine Warning | TBW | 39 min | |
| Jan 17, 2:03 AM EST | Special Marine Warning | TBW | 42 min | |
| Jan 17, 2:35 AM EST | Areal Flood Advisory | TBW | Hillsborough, Pinellas | 3 hr |
| Jan 17, 2:41 AM EST | Special Marine Warning | TBW | 49 min | |
| Jan 17, 2:47 AM EST | Special Weather Statement | TBW | Sarasota | 58 min |
| Jan 17, 2:52 AM EST | Severe Thunderstorm Warning | TBW | Manatee, Sarasota | 38 min |
| Jan 17, 2:56 AM EST | Tornado Warning | TBW | Manatee, Sarasota | 34 min |
| Jan 17, 3:00 AM EST | Special Marine Warning | TBW | 60 min | |
| Jan 17, 3:14 AM EST | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Polk, Sumter | 31 min |
| Jan 17, 3:27 AM EST | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee | 33 min |
| Jan 17, 3:28 AM EST | Tornado Warning | TBW | Manatee | 32 min |
| Jan 17, 3:33 AM EST | Severe Thunderstorm Warning | TBW | Manatee, Sarasota | 27 min |
| Jan 17, 3:34 AM EST | Special Marine Warning | TBW | 26 min | |
| Jan 17, 3:38 AM EST | Tornado Warning | TBW | Sarasota | 20 min |
| Jan 17, 3:39 AM EST | Special Marine Warning | TBW | 36 min | |
| Jan 17, 3:45 AM EST | Tornado Warning | TBW | Hardee, Hillsborough, Manatee, Polk | 12 min |
| Jan 17, 3:49 AM EST | Tornado Warning | TBW | Charlotte, Sarasota | 26 min |
| Jan 17, 3:56 AM EST | Tornado Warning | TBW | Manatee | 14 min |
| Jan 17, 4:02 AM EST | Special Weather Statement | TBW | Hillsborough, Polk | 43 min |
| Jan 17, 4:03 AM EST | Areal Flood Advisory | TBW | Charlotte, Lee, Manatee, Sarasota | 117 min |
| Jan 17, 4:05 AM EST | Special Marine Warning | TBW | 55 min | |
| Jan 17, 4:15 AM EST | Severe Thunderstorm Warning | TBW | Charlotte, Lee | 45 min |
| Jan 17, 4:15 AM EST | Tornado Warning | TBW | DeSoto, Hardee, Manatee, Polk, Sarasota | 30 min |
| Jan 17, 4:17 AM EST | Special Weather Statement | TBW | DeSoto, Hardee, Manatee, Sarasota | 43 min |
| Jan 17, 4:24 AM EST | Special Weather Statement | TBW | Polk | 36 min |
| Jan 17, 4:36 AM EST | Severe Thunderstorm Warning | TBW | DeSoto, Hardee, Highlands, Sarasota | 39 min |
| Jan 17, 4:44 AM EST | Tornado Warning | TBW | Charlotte, DeSoto, Sarasota | 31 min |
| Jan 17, 4:50 AM EST | Severe Thunderstorm Warning | TBW | Hardee, Highlands, Polk | 55 min |
| Jan 17, 4:58 AM EST | Severe Thunderstorm Warning | TBW | Charlotte, Lee | 32 min |
| Jan 17, 5:07 AM EST | Tornado Warning | TBW | Charlotte | 23 min |
| Jan 17, 5:13 AM EST | Severe Thunderstorm Warning | TBW | DeSoto, Hardee, Highlands | 47 min |
| Jan 17, 10:08 AM EST | River Flood Warning | TBW | Sarasota | 4 days |
Nearby
River Flood Warnings in Florida, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.